# SDR UIEA2018121982871

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 75,811 hours, 10,580 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-PLATE,R/H WING INBD T/E CAVITY REAR SPAR NO.3 TANK JETTISON PUMP BONDING END AREA, WS 425( 1.REPAIR DAMAGE AREA I.A.W. EI NO:T2018A57M-7278,REV.0.  2.JOB COMPLETED AND CONDITION CHECK NORMAL. )
